О теоремах Голди

В.П. Елизаров

Sibirskij matematiceskij zurnal (1969)

  • Volume: 10, Issue: 1, page 58-63
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Елизаров, В.П.. "О теоремах Голди." Sibirskij matematiceskij zurnal 10.1 (1969): 58-63. <http://eudml.org/doc/60603>.

author = {Елизаров, В.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {ассоциативное кольцо; двусторонний идеал; цепочки аннуляторных идеалов; associative rings},
language = {rus},
number = {1},
pages = {58-63},
publisher = {Izd. AN SSSR},
title = {О теоремах Голди},
url = {http://eudml.org/doc/60603},
volume = {10},
year = {1969},

AU - Елизаров, В.П.
TI - О теоремах Голди
JO - Sibirskij matematiceskij zurnal
PY - 1969
VL - 10
IS - 1
SP - 58
EP - 63
LA - rus
KW - ассоциативное кольцо; двусторонний идеал; цепочки аннуляторных идеалов; associative rings
UR - http://eudml.org/doc/60603
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.